# SDR AUS20031279

- Difficulty date: December 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700975
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIR DATA COMPUTER (ADC) OUT OF CALIBRATION AT ALL ALTITUDES.  FOUND DURING INSPECTION IAW AD/INST9 AMDT6.
